Printed From:

Use Combiflam and say goodbye to pain Use Combiflam and say goodbye to pain Use Combiflam and say goodbye to pain

IcyHot Gels

Combiflam ® ICYHOT TM Gel can be used for pain in joints, neck & shoulder, muscles, back. The gel has dual action of Icy and Hot which reduces swelling and repairs muscles. It gets absorbed easily, leaving no mess behind. Apply 3 to 4 times to get relief from strong pains instantly.

Ingredients Combiflam ® IcyHot TM gel contains Diclofenac Diethylamine IP 1.16% (eq. to diclofenac Sodium 1%), Virgin Linseed Oil BP 3%, Methyl Salicylate IP 10%, Menthol IP 5%, Benzyl alcohol IP 1%.

Combiflam Icyhot Gel 15 g
Buy Now 15 g Gel
Combiflam Icyhot Gel 30 g
Buy Now 30 g Gel
Use Combiflam Icyhot Gel and get relief from back pain

Combiflam Spray

Combiflam® ICYHOTTM Spray is a pain-relieving spray with dual benefits of Icy and Hot action that reduces swelling and repairs muscles. It is easy to use and convenient to carry with no need for massage. It provides instant relief from joint, back, sprains, musculoskeletal and sports injuries. Use 3-4 times a day to relieve from strong pains.

Ingredients Combiflam® ICYHOTTM spray contains Diclofenac Diethylamine IP 1.16% (eq. to diclofenac Sodium 1%), Virgin Linseed Oil BP 3%, Methyl Salicylate IP 10%, Menthol IP 5%, Benzyl alcohol IP 1%.

Combiflam Icyhot Spray
Buy Now35 g Spray
Combiflam Spray - Pain Relief Medicine
Buy Now55 g Spray
Combiflam Spray for Relief from Joint and Back Pain

Combiflam ® Plus

Combiflam ® Plus Tablet is classified as a pain reliever to treat backache, headache, arthritis and toothache. It reduces pain by stopping the chemicals released in the body that are responsible for a person to feel the pain. Combiflam ® Plus works by increasing the pain threshold. It also reduces heat and swelling thus providing quick relief.

 

Safety Information

  1. This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is an ingredient in many medicines to treat pain, symptoms of cold and flu, and sleep medicines*.
  2. If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  3. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.
  4. Do not use if you are allergic to paracetamol or any of the other ingredients in the product.
  5. Before taking this medicine, make sure you consult your doctor if you are taking medicines used to thin the blood *medicines that may cause drowsiness (eg. Medicines taken for allergy)

Ingredients The Combiflam ® Plus Tablet contains Paracetamol 650 mg and Caffeine
50 mg.

Combiflam Plus Tablet – Pain Relief Medicine
Buy Now 10 Strips
Combiflam Plus for Instant Pain Relief